Facebook Pixel

Is this normal?

By March 4, 2013 - 5:34am
Rate This

I had un proteceted sex on 2/18/13 & 2/19/13 took the morning after pill 2/19/2013 the pill took affect ln 2/25/13 it lasted til 2/28/13. My normal cycle was due 3/14/2013 but I came on on 3/3/13 it was extremely heavy, five hrs later my flow was light pink, is the side effects of the pill?

Add a Comment4 Comments

Was the cycle I had for 5 hours considered my period since the first bleeding tht occured was only an affect of the pill? I normally have my regular menstrual after the bleeding in the same month regardless if it was two weeks away. I was due today.

March 15, 2013 - 4:44am
(reply to blackk)

If it only lasted 5 hours then it was not your regular period. You should still be getting a period although it may come later than usual. If it is more than one week late then take a pregnancy test.


March 16, 2013 - 1:55pm

Thanks. So was the 5 hour cycle my actual period? I was told tht I was still suppose to have my regular menstrual and tht it might be heavy or lighter.

March 4, 2013 - 6:41pm

Hi blackk,

Yes, Plan B can cause a change in your period. Such as making it heavier, lighter, longer, or shorter. If your next period is more than one week late, please take a pregnancy test.

Good Luck,


March 4, 2013 - 6:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!